English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49350/84015 (59%)
造訪人次 : 7270543      線上人數 : 63
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27386


    題名: Point and interval estimations for the Gompertz distribution under progressive type-II censoring
    作者: Wu, Shuo-jye;Chang, Chun-tao;Tsai, Tzong-ru
    貢獻者: 淡江大學統計學系
    關鍵詞: Confidence interval;Joint confidence region;Maximum likelihood estimator;Pivot;Progressively type-II censored sample
    日期: 2003-12
    上傳時間: 2009-12-30 15:00:05 (UTC+8)
    出版者: Italy: Metron Journal
    摘要: We obtain estimation results concerning a progressively type-II censored sample from the Gompertz distribution. The maximum likelihood method is used to derived the point estimators of the parameters of the Gompertz distribution. An exact confidence interval and an exact joint confidence region for the parameters of the Gompertz distribution are constructed. Two numerical examples are presented to illustrate the methods of inference developed here. Simulation results show that the coverage probabilities of the exact confidence interval and the exact joint confidence region are all close to the desired level.
    關聯: Metron 61(3), pp.403-418
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML42檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋